BibTeX record journals/ijcm/GhanbariRC14

download as .bib file

@article{DBLP:journals/ijcm/GhanbariRC14,
  author    = {Behzad Ghanbari and
               Lavdie Rada and
               Ke Chen},
  title     = {A restarted iterative homotopy analysis method for two nonlinear models
               from image processing},
  journal   = {Int. J. Comput. Math.},
  volume    = {91},
  number    = {3},
  pages     = {661--687},
  year      = {2014},
  url       = {https://doi.org/10.1080/00207160.2013.807340},
  doi       = {10.1080/00207160.2013.807340},
  timestamp = {Tue, 22 Aug 2017 17:02:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcm/GhanbariRC14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics